# SDR 2005FA0000841

- Difficulty date: May 10, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N8026T
- Make and model: Beech A36
- Aircraft serial: E2701
- Engine: Cont IO550*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002465
- Condition: Cracked
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB BULKHEAD AT STA 272 REAR AFT FUSELAGE, FOUND CRACKS AT TOP PORTION ON RADIUS OF POST.  CRACK TO BE APPROX 1 INCH ON LT AND ABOUT .2400 INCH ON RT, ALSO CAUSING DOUBLER TO CRACK OUT THAT HOLDS THE 2 SKINS TOGETHER.  PROBABLE CAUSE, JUST HIGH TIME IN AIRFRAME, ALSO MFG TO MAKE A MODIFICATION, SUCH AS A BIGGER DOUBLER TO PREVENT FUTURE CRACKS.  (K)
